Chaînes holomorphes de bord donné dans P n
Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 3, pp. 383-445.
@article{BSMF_1997__125_3_383_0,
     author = {Dolbeault, Pierre and Henkin, Gennadi},
     title = {Cha{\^\i}nes holomorphes de bord donn\'e dans $\mathbb {C}P^n$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {383--445},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {125},
     number = {3},
     year = {1997},
     doi = {10.24033/bsmf.2312},
     zbl = {0942.32007},
     mrnumber = {98m:32014},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2312/}
}
TY  - JOUR
AU  - Dolbeault, Pierre
AU  - Henkin, Gennadi
TI  - Chaînes holomorphes de bord donné dans $\mathbb {C}P^n$
JO  - Bulletin de la Société Mathématique de France
PY  - 1997
DA  - 1997///
SP  - 383
EP  - 445
VL  - 125
IS  - 3
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2312/
UR  - https://zbmath.org/?q=an%3A0942.32007
UR  - https://www.ams.org/mathscinet-getitem?mr=98m:32014
UR  - https://doi.org/10.24033/bsmf.2312
DO  - 10.24033/bsmf.2312
LA  - fr
ID  - BSMF_1997__125_3_383_0
ER  - 
%0 Journal Article
%A Dolbeault, Pierre
%A Henkin, Gennadi
%T Chaînes holomorphes de bord donné dans $\mathbb {C}P^n$
%J Bulletin de la Société Mathématique de France
%D 1997
%P 383-445
%V 125
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2312
%R 10.24033/bsmf.2312
%G fr
%F BSMF_1997__125_3_383_0
Dolbeault, Pierre; Henkin, Gennadi. Chaînes holomorphes de bord donné dans $\mathbb {C}P^n$. Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 3, pp. 383-445. doi : 10.24033/bsmf.2312. http://archive.numdam.org/articles/10.24033/bsmf.2312/

[1]Audin (M.), Lafontaine (J.) ed. - Holomorphic curves in Symplectic Geometry, Progress in Math., Birkhäuser, t. 117, 1994. | MR | Zbl

[2]Bishop (E.). - Conditions for the analyticity of certain sets, Michigan Math. J., t. 11, 1964, p. 289-304. | MR | Zbl

[3]Bochner (S.), Martin (W.T.). - Several complex variables, Princeton Math. Ser., t. 10, 1948. | MR | Zbl

[4]Chirka (E.M.). - Complex analytic sets, Mathematics and its applications, 46. - Kluwer Academic Publishers, 1989; Russian edition 1985. | Zbl

[5]Darboux (L.). - Théorie des surfaces, I, 2e éd. - Gauthier-Villars, Paris, 1914.

[6]Dinh Tien Cuong (P.). - Chaînes holomorphes à bord rectifiable, C. R. Acad. Sci. Paris, t. 322, Série I, 1996, p. 1135-1140. | MR | Zbl

[7]Dinh Tien Cuong (P.). - Enveloppe polynômiale d'un compact de longueur finie et chaînes holomorphes à bord rectifiable, Institut de Mathématiques de Jussieu, prépublication 93, 1996, à paraître dans Acta Mathematica.

[8]Dolbeault (P.). - On holomorphic chains with given boundary in ℂPn, Springer Lectures Notes, t. 1089, 1983, p. 118-129. | MR | Zbl

[9]Dolbeault (P.), Henkin (G.). - Surfaces de Riemann de bord donné dans ℂPn, Contributions to complex analysis and analytic geometry, Aspects of Math., Vieweg, t. 26, 1994, p. 163-187. | MR | Zbl

[10]Dolbeault (P.), Henkin (G.). - Chaînes holomorphes de bord donné dans ℂPn, Institut de Mathématiques de Jussieu, prépublication 76, 1996.

[11]Dolbeault (P.), Poly (J.B.). - Variations sur le problème des bords dans ℂPn, prépublication, 1995.

[12]Gindikin (S.), Henkin (G.). - Integral geometry for ∂-cohomology in q-linear concave domains in ℂPn, Funct. Anal. and Appl., t. 12, 1978, p. 247-261. | MR | Zbl

[13]Gromov (M.). - Pseudo-holomorphic curves in symplectic manifolds, Inv. math., t. 82, 1985, p. 307-347. | MR | Zbl

[14]Harvey (R.). - Holomorphic chains and their boundaries, Proc. Symp. Pure Math., t. 30, vol. 1, 1977, p. 309-382. | MR | Zbl

[15]Harvey (R.), Lawson (B.). - On boundaries of complex analytic varieties, I, Ann. of Math., t. 102, 1975, p. 233-290. | MR | Zbl

[16]Harvey (R.), Lawson (B.). - On boundaries of complex analytic varieties, II, Ann. of Math., t. 106, 1977, p. 213-238. | MR | Zbl

[17]Harvey (R.), Lawson (B.). - Complex analytic geometry and measure theory, Proc. Symp. Pure Math., t. 44, 1986, p. 261-274. | MR | Zbl

[18]Harvey (R.), Shiffman (B.). - A characterization of holomorphic chains, Ann. of Math. (2), t. 99, 1974, p. 553-587. | MR | Zbl

[19]Henkin (G.), Leiterer (J.). - Andreotti-Grauert theory by integral formulas, Progress in Math., Birkhaüser, Boston, t. 74, 1988. | MR | Zbl

[20]Henkin (G.), Tumanov (A.E.). - Local characterization of holomorphic automorphisms of Siegel domains, Funct. Anal. and Appl., t. 17, 1983, p. 285-294. | MR | Zbl

[21]Hörmander (L.). - L2 estimates and existence theorems for the ∂-operator, Acta Math., t. 113, 1965, p. 89-152. | Zbl

[22]Ivashkovich (S.M.). - The Hartogs-type extension theorem for meromorphic maps into compact Kähler manifolds, Inv. Math., t. 109, 1992, p. 47-54. | MR | Zbl

[23]Jöricke (B.). - Some remarks concerning holomorphically convex hulls and envelopes of holomorphy, Math. Z., t. 218, 1995, p. 143-157. | MR | Zbl

[24]King (J.). - Open problems in geometric function theory, Proceedings of the fifth international symposium, division of Math., p. 4, The Taniguchi foundation, 1978.

[25]Kohn (J.J.), Rossi (H.). - On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math., t. 81, 1965, p. 451-472. | MR | Zbl

[26]Koppelman (W.). - The Cauchy integral for functions of several complex variables, Bull. A.M.S., t. 73, 1967, p. 372-377. | MR | Zbl

[27]Lawrence (M.G.). - Polynomial hulls of rectifiable curves, Amer. J. Math., t. 117, 1995, p. 405-417. | MR | Zbl

[28]Lelong (P.). - Fonctions entières (n variables) et fonctions plurisousharmoniques d'ordre fini dans ℂn, J. Analyse Math., t. 12, 1964, p. 365-407. | MR | Zbl

[29]Leray (J.). - Le calcul différentiel et intégral sur une variété analytique complexe (Problème de Cauchy III), Bull. S.M.F., t. 87, 1959, p. 81-180. | Numdam | MR | Zbl

[30]Levy (H.). - On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for functions of two complex variables, Ann. of Math., t. 64, 1956, p. 514-522. | MR | Zbl

[31]Porten (E.). - A Hartogs-type theorem for meromorphic mappings, preprint 1997.

[32]Rossi (H.). - Continuation of subvarieties of projective varieties, Amer. J. of Math., t. 91, 1969, p. 565-575. | MR | Zbl

[33]Rothstein (W.). - Bemerkung zur theorie komplexen Raüme, Math. Ann., t. 137, 1959, p. 304-315. | MR | Zbl

[34]Rothstein (W.), Sperling (H.). - Einsetzer und analytischer Flächenstücke in Zyklen auf komplexer Raüme, Festshrift zur Gedächtnisfeier für Karl Weierstrass 1815-1965 (Behnke und Kopfermann, ed.). Westentsche Verlag, Köln, 1965, p. 531-554. | Zbl

[35]Sacks (J.), Uhlenbeck (K.). - The existence of minimal 2-spheres, Ann. of Math., t. 113, 1981, p. 1-24. | MR | Zbl

[36]Sarkis (F.). - CR meromorphic extension and the non embedding of the Andreotti-Rossi CR structure in the projective space, Institut de Mathématiques de Jussieu, prébublication 116, 1997.

[37]Shiffman (B.). - On the removal of singularities of analytic sets, Michigan Math. J., t. 15, 1968, p. 111-120. | MR | Zbl

[38]Stoll (W.). - Über die Fortsetzbarkeit analytischer Mengen endlichen Oberflächeninhaltes, Arch. Math., t. 9, 1958, p. 167-175. | MR | Zbl

[39]Stout (E.L.). - The boundary values of holomorphic functions of several complex variables, Duke Math. J., t. 44, 1977, p. 105-108. | MR | Zbl

[40]Trépreau (J.-M.). - Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface réelle de classe C2 dans ℂ2, Inv. Math., t. 83, 1986, p. 583-592. | MR | Zbl

[41]Wermer (J.). - The hull of a curve in ℂn, Ann. of Math., t. 68, 1958, p. 550-561. | MR | Zbl

[42]Wu (H.-H.). - The equidistribution theory of holomorphic curves, Ann. of Math. Studies, Princeton Univ. Press, t. 64, 1970. | MR | Zbl

Cited by Sources: